# SDR F3LA200700230

- Difficulty date: September 12, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 14,342 hours, 6,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bushing
- Part number: A258224522400
- Condition: Corroded
- Location: Seat Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED AFT LT FLT ATTENDANT SEAT (HOLD DOWN INSERTS) CORRODED IN MOUNTING HOLE AND EXTENDING INTO THE FLOORBEAM.  REPLACED AFT LT FLT ATTENDANT SEAT FLOOR MOUNT BUSHINGS IAW AMM 25-22-42-400-001.
